Thanks for the reply Rhonda. Glad to know I am not the only one out there. I am realizing this is all part of the adjustment of MS. Sometimes it scares the heck out of you. I am trying to keep it all in check! HA! Hard to do sometimes. Thanks again for being there with responses to all my questions.
Have a nice evening.
If this is a flare, the damage has already been done. The steroids just make you comfortable sooner. They do not treat or reduce the amount of damage done. Steroids are optional. They treat symptoms only. Most people don't do the steroids unless they are really uncomfortable. You can decide that for yourself.
I know you are having a tough time right now. Hang in there. This is a difficult disease to adjust to. You feel like you have lost your sense of future. I have stopped picturing my future. I just let it come day to day, week to week and so on. You will get used to it eventually. Be very patient, loving and caring with you. If your scared, or sad, or mad or whatever, let that be ok. If you have never journaled, now might be a good time to try that. It can be a helpful way to sort through your feelings. Try to surround yourself with kind and gentle people. Most people will not understand what you are going through, but good friends will try.
Please take good care.
Thanks for your response. I have only had small flares before being diagnosed. This is HUGE compared to what I have experienced. I can't help but think that starting the Rebif is contributing to it. Yesterday I felt like if the Rebif was causing some of this I wasn't going to do it. I called MS lifeline and talked to an MS nurse and she said that the Rebif might be making the symptoms of the flare worse but is not causing the flare. She told me to make sure I am drinking lots of water and take Tylenol 8 hr before bed on injection nights so I am covered until I get up in the morning. She said that would help. I had an episode when I got in the shower that made me start to shake. I couldn't even stand the water on me. I didn't think the shower was hot but I guess I will have it only on warm especially during something like this. To be honest, I really don't want an infusion of steriods but this has gone on for 2 months and gotten worse. I am ok if i am doing hardly nothing and at home. I have been off work since last friday. That is bad obviously money wise so I am ready to do anything to feel better. I just hope I don't have more side effects from the steriods. To add to the mix I woke up and where I had an injection for the MRI yesterday my arm is now all bruised. The guy blew my vein darn it! Just tell me I will have some good days...I will settle for some ok days at this point. I am lucky to have a very wonderful husband who is doing a fantastic job of keeping me in check. I thank God for his sense of humor. Thanks for your support.
Hi there - its been awhile since I have posted....but here I am again. I get the tremors too - cant really pin point it, but it feels like a vibration across my shoulders, neck, chest, etc....and it feels like it is inside, and the tremors are not visible. I too wake up in the morning and feel crappy - that tremor feeling is present, my head is a bit spacy, etc. But after I get up and get going, it goes away. I notice it lots too after I lay down for a nap - I usually wake up with that vibration feeling.....but again it goes away after a bit of time
May sound crazy, but it seems to happen when I feel really tight across the neck and shoulders, so I do think that muscle spasticy has something to do with it.....
I have to say that the raceway sensation has been gone since I was taken off the rebif. The rebif not only had terrible side effects but it shot my liver enzymes way up. Now when I get that vibration feeling, it is usually from fatigue and is much milder. I am now on Copaxone with little or no side effects.